The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Remainder theorem of approximation by tw o-dimensional generalized Baskakov operators
Author(s): 
Pages: 18-20
Year: Issue:  4
Journal: Journal of Northwest Normal University(Natural Science)

Keyword:  two-dimensional generalized Baskakov operatorsapproximationremainder;
Abstract: The definition of approximated remainders with two-dimensional generalized Baskakov operators is introduced , the remainders are discussed for three kinds of functions , and three forms of estimated remainders are obtained . The results of remainder estimation of approximation by generalized Baskakov operator are extended , and the theorems of approximation degree of two-dimensional generalized Baskakov operators are improved , so that the results become even more precisely .
Related Articles
No related articles found